# SDR CA030624003

- Difficulty date: April 12, 2003
- Submitted: August 18, 2003
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Module
- Part number: 92148C010101
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB, PILOT OBSERVED DIFF PRESS WENT FROM 4,5 TO 0 & RATE WENT TO A 1500 FPM DESCEND. PILOT MONITORED INSTRUMENTS CLOSELY & SHORTLY DIFF PRESS WENT BACK TO NORMAL & RATE CLIMBED NORMAL 5-600 FPM. AT ALL TIMES CABIN ALT WAS STEADY ON 4200 FT. LEVELING OFF AT FL 180, FELT A CLICKING IN OUR EARS & CA CALLED & SAID THEY FELT SAME WAY. STARTED A NORMAL DESCEND TO FL100 & CONTINUED FLT TOP CPH AT FL100.  BEFORE LEVELING OF AT FL100, A LOUD WHISTELING NOISE IN A/C.  MADE DESCEND INBOUND TO BASE & DECIDED TO DUMP CABIN PRESSURE ON APPROACH & LAND DEPRESSURIZED. CHECKED FOR FAULTS. FAIL TO CABIN INDICATION MODULE RECORDED. CIM REPLACED ACCORDING AMM. CABIN PRESS TEST PERFORMED WITHOUT REMARKS.
